advertisement
Question
Posted by: Hilda | 2012/10/25

Heavy period while taking Jaz

I have been taking Jaz for about 9 months and I am 42 years old. I am not a smoker and I don''t drink. I normally have a very short period and very little bleeding (about 2-3 days). I have now been having my period for about 10 days and it is very heavy and I am having constant pain in my back and in my lower abdoman. I would just like to know should I continue with taking Jaz or should I stop and wait for the period to stop and then start taking it after it stoped or should I seek medical advise from my GP?
Thank you very much, your advise will be much appreciated!
Kind regards,
Hilda

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Continue with the Yaz, but see your doctor for an assessment.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement